Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taking medicine for high bp and high cholesterol. Noticed tiny black particles in urine. What is wrong?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 554 Questions
Why are there tiny black particles in my urine? First noticed particles after riding my bike for 65 minutes. I take medicine for high blood pressure and high cholesterol.
Posted Sat, 18 May 2013 in Men's Health
Answered by Dr. Satyadeo Choubey 2 hours later
Thanks for visiting XXXXXXX

Black particles in urine can be blood clots, stone, or sloughs originating in urinary tract. Considering your history of prostate cancer, it becomes mandatory for thorough evaluation of the symptom. Ideally XXXXXXX an urologist of your area and discuss your problem.

For the time being go for full urinalysis including routine microscopy, urinary pH, culture, sensitivity, and pathologist review of the nature of the particles. You must also go for ultrasonography of kidney ureter bladder (KUB) with a special emphasis on visualization of any growth in bladder neck area.
I wish if you could tell me, about any sort of pain experienced in loin region, sensing of burning urination, loss of weight, any XXXXXXX bloody urine etc.

You may take plenty of fluids with urine alkalinizer if you have burning sensation, can try urinary antibiotics if pus cells come in urine microscopy.
XXXXXXX your doctor once full report is available.

Best wishes
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor